Universidad Complutense de Madrid
E-Prints Complutense

On the Type of Interpolation Spaces and Sp,Q

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando (1983) On the Type of Interpolation Spaces and Sp,Q. Mathematische Nachrichten, 113 (1). pp. 59-64. ISSN 1522-2616

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/mana.19831130108/abstract






Item Type:Article
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15673
Deposited On:19 Jun 2012 09:20
Last Modified:25 Oct 2013 14:13

Origin of downloads

Repository Staff Only: item control page